I fucked up and missed my window to get my prescription, but since I'd been skipping some doses the month before I still had 22 days worth of medication. This means I've been taking 1 30mg dose every other day, and it doesn't seem to be negatively affecting me. My skin looks pretty amazing-- at least compared to the hideous mess it once was! I feel more confident, I'm socializing more, and I'm also going back to school. Accutane has been a life saver, and it annoys me that people who've had bad
I have not had a single pimple since my last nasty one back in May! My mom even said me skin looked pretty smooth, and I can now walk around the apartment without feeling like I might kill my roommate with face. I'm still not drinking enough water though, so I really need to work on that. As for the bumpy-rash thingy on my hand, my doctor confirmed it was Eczema. Now that I've got my pimples under control, I'll have to work extra hard on the hyperpigmentation without using peels/microdermabrasio
Ouch, it's been 13 days since I've been on here. I finally uploaded those pictures of my rash to my last entry though, so I guess I kinda redeemed myself. Anyway, I have only had 2 pimples since the last post and now they're gone. My skin looks pretty decent, and the hyperpigmentation has been greatly reduced. I think that's due in part to this lightening mask I've been using. It was really cheap so I had no faith in it, but it looks like I might have been wrong. I will give it another month and
I hope you weren't expecting butterflies and gumdrops, 'cause all I've got for you is bitching with a dash of bitching! My face is an absolute mess; those nasty pimples I had didn't quite heal as expected. So now my once smooth skin is bumpy, and it's got this weird look to it. I didn't think the peeling or the cracking of the lips could get any worse either, but now it feels like my lips are encased in super glue. All in all, I hateeeee this 60 mg. Though I'll feel like a jackass if it t
I do not like the 60mg dosage my doctor prescribed me! I now have 3 nodules/papules and 1 pustule. I'm experiecing back pain, nausea, loss of appetite (not that that's a bad thing), knee joint pain, even dryer eyes and pimples are starting to come out of nowhere. Oh, and don't forget that nasty bumpy-rash thingy I had going on with my hands. I'm going to wait it out another week, and then I'm going to start only taking half of the 60mg. Pimple check: 2 nodules, 1 pustule, 1 papule &
My doc upped my dosage to 60mg! I didn't think it was necessary, but if it speeds up the process I'm going to try it. I think it's going to cause me to break out more initially than the 40mg, because I now have 2 pustules and 1 papule on my face. That bumpy-rash thingy is also back on my forehead, and I have those weird little cluster of bumps on my hand again. They only popped up after I took the first dose of the 60mg increase, so I'm now 99% sure it's the Accutane. They're worse than before t
I have one papule on my forehead, and my doctor also pumped my dosage up to 60 mg. I almost missed my appointment yesterday, but I ran my ass down the hill to my hospital like I was the second coming of Usain Bolt. I still ended up being 16 mins late, but it's not like he's never held me up before. Now we're even lol. As for the dosage increase, I'm kind of scared because I don't want the side effects to be amplified. But he says this will shorten my accutane journey to 5 months. Pimpl
Remember that bumpy-rash-thingy? It's on the bridge of my nose now, and it's as if it sprouted out of nowhere! Perhaps I ate something I wasn't suppose to, because I haven't put anything different on my face. The dryness has increased tenfold, so now my face looks like it could be a mascot for Frosted Flakes . Heck my complexion looks really washed out too, I mean my skin looks gross in general. But no pain, no fucking gain right? Too bad this had to happen at a time when so many awesome event
Moar headaches and knee pain! I also had some really bad cramps and nausea. As for my skin, 2 papules show up and my skin started peeling at work. I bet I looked crazy as heck with it peeling through the makeup!! I started to think about whether super oily skin is worse than super dry skin, and I'm starting to think it's actually the latter. Pimple check: 0 pustules, 0 nodules, 0 cysts & 2 papules.
My knee started hurting last night, it's the one where I had a cortizone shot to treat an injury. The back of the Accutane pamphlet said to tell my doctor if I had a cortizone shot. Coincidink? I think not. Otherwise, my face is doing much better after the horrific lactic acid peel I did two weeks ago. I believe my cutting back on the dairy and eliminating ice cream all together are why my face no longer has an explosion of pimples. On 3/28/2013 I had 6 pustules and 4 cysts, which is also around
My eyes are redder than Satan's bum right now, and there's little doubt in my mind that it's the Accutance causing it. Let's also add in the back pain, the headaches, the dry eyes, the chapped lips and bumpy-rash-thingy. Please let this be the end of such side effects. Pimple check: 3 active pustules, 0 cysts & 0 nodules.
My forehead still has that weird bumpy-rash-thingy going on, but it appears to be subsiding. My cracked lips have however gotten worse, and my mouth feels like it's the Sahara desert. My pimples appear to be healing faster, and that burn I gave myself on my chin appears to be going away. After I pop my pimples, I add BP on to them and then apply a vitamin E capsule to them. This helps heal them even faster, and prevent scarring. I'll have to add pics one of these days! Pimple check:
Ugh, this is like the 3rd time I've started this blog. I'm so lazy and forgetful, I never seem to be able to keep up with anything. Well I'll get on with what has changed since my last blog on this site: I still have shitty, acne-prone skin! I am now on Accutane 40mg!! I believe I am now having an allergic reaction to the Accutane!!! That's right, I finally got a dermotalogist whose head wasn't up their arse. It took me almost 5 yrs to get this freaking prescription, and n